# SDR HALA0600638

- Difficulty date: July 3, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Dooor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CARGO DOOR INNER SKIN 16 INCHES FROM TOP OF DOOR AND 41 INCHES FROM FWD OF DOOR.  REMOVED CORROSION OF 1"X 1", 1"X 1" AND 1" X 3" ON AFT DOOR INNER SKIN 16 INCHES FROM TOP AND 41 INCHES FROM FWD EDGE AT DOOR, ORIGINAL THICKNESS .040", THICKNESS REMAINING IN BOTH 1" X 1" IS .037" THICKNESS IN 1" X 3" AREA IS .035" CORROSION REMOVED IN 1" X 3" AREA IS OUT OF LIMITS IAW SRM 52-30-01 DETAIL V11.  REPAIRED DAMAGED AREA IAW SRM 51-70-13-0.
